1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Beenthere2Hippie
    Police have issued an urgent warning about a potentially life-threatening legal high called ‘Annihilation’ after a man who took the drug was left in a coma. Officers dealt with two cases on Friday where people collapsed after taking the psychoactive substance in Rochdale.

    One is in hospital in an induced coma in intensive care. The other lost consciousness and received medical attention. Police say the so-called ‘legal high’ could be lethal - and are urging people not to take it. Anyone who has taken ‘Annihilation’ is told to call 999 immediately.

    Officers say the drug can cause profuse sweating, a racing heartbeat, extreme muscle tension, delirious ranting and very high body temperature. Anyone showing signs of any of the symptoms should be put in the recovery position and await assistance from paramedics.

    Police were first called to Drake Street in Rochdale town centre at around 11am following reports a 33-year-old man had collapsed. His friends told officers he had been taking legal highs. Medics put the man in an induced coma and he remains in a serious condition in intensive care.

    Officers were called to Drake Street later in the day - at the junction of Oldham Road - after a 39-year-old man collapsed.

    He is believed to have taken a legal high before losing consciousness at around 2.20pm.

    The man received medical attention before leaving of his own accord. Detective Inspector Andy Butterworth of GMP’s Rochdale borough, said: “Today, two men have fallen ill after taking the ‘legal high’ known as ‘Annihilation.'

    “The use of ‘legal highs’ is a worrying trend and has ended with a man in hospital in intensive care. I want to remind people about the potentially life-threatening consequences of ‘legal highs’ – they may not be illegal, but they definitely are not safe. I would urge people not to buy these so-called ‘legal highs’ and to consider the threat they pose to lives. If family or friends find any legal highs please dispose responsibly or hand in to police.”

    Anyone with information about where the drug may have come from is asked to call police on 101 - or Crimestoppers, anonymously, on 0800 555 111.



    By Todd Fitzgerald - The Manchester Evening News/May 20, 2016
    http://www.manchestereveningnews.co...lation-legal-high-warning-manchester-11365198
    Newshawk Crew

    About Author

    Beenthere2Hippie
    BT2H is a retired news editor and writer from the NYC area who, for health reasons, retired to a southern US state early, and where BT2H continues to write and to post drug-related news to DF.

Comments

To make a comment simply sign up and become a member!